# SDR FDEA200902090494

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT WEB AT STA 1560-STA 1580 ALONG STR 17R, CABIN AREA.  REMOVED CORROSION IAW SRM 51-10-02, BLENDED AREA FOUND TO BE OUT OF LIMIT, L=12.0', W=5.0" D=.038" AS PER SRM 53-60-13 FIG 101 DET II.  INSTALLED REPAIR WEB STA 1560-1580 IAW SRM 51-40-02.  CATEGORY  "A", MAJOR REPAIR.
